# SDR CA051206006

- Difficulty date: November 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 1,705 hours
- Engine: Lyc HO360C1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B27123
- Part serial: V5379122332
- Condition: Cracked
- Location: Engine
- Part time: 2,198 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS IN FOR OVERHAUL.  CRACK FOUND IN CRANKSHAFT WITH MPI.  NO RECORD OF BLADE STRIKE.
